MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. NEXGEN OPTION CEMENTED FEMORAL COMPONENT SIZE G; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. NEXGEN OPTION CEMENTED FEMORAL COMPONENT SIZE G; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address unknown reasons approximately four (4) years and eight (8) months post-operatively.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen articular surface size gh 10mm catalog #: 00596405010, lot #: 64204498, nexgen standard cemented all poly patella size 35mm catalog #: 00597206535, lot #: 64450193, nexgen stemmed nonaugmentable option tibial component size 7 catalog #: 00598605701, lot #: 64431018.G2 - report source - foreign: the event occurred in the united kingdom.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, h2, h3, h6 the following section was corrected: d5 h6: proposed component code: mechanical (g04) - femur.The reported event was unable to be confirmed.No devices were received or pictures provided; visual and dimensional evaluations could not be made.Review of the device history record identified no deviations or anomalies during manufacturing.No medical records were provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report at this time.

Brand Name
NEXGEN OPTION CEMENTED FEMORAL COMPONENT SIZE G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21366090
Report Number3007963827-2025-00052
Device Sequence Number15557636
Product Code JWH
UDI-Device Identifier00889024405448
UDI-Public(01)00889024405448(17)290228(10)64183631
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960279
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00599601702
Device Lot Number64183631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale